Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 516956, 8 pages
http://dx.doi.org/10.1155/2014/516956
Research Article

On Some Classes of Double Difference Sequences of Interval Numbers

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2School of Mathematics, Shri Mata Vaishno Devi University, Katra 182320, India

Received 9 May 2014; Accepted 27 June 2014; Published 24 July 2014

Academic Editor: Cristina Pignotti

Copyright © 2014 S. A. Mohiuddine et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to introduce some interval valued double difference sequence spaces by means of Musielak-Orlicz function . We also determine some topological properties and inclusion relations between these double difference sequence spaces.